# SDR ASAA2014051007750

- Difficulty date: May 10, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 25,610 hours, 7,675 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7412 · Exciter
- Part: Exciter
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENGINE WITH FAULT MESSAGE 74-31001.  THE INPUT VOLTAGE FOR THE RT EXCITER IS ALWAYS ON.  ACFT GROUNDED.  OPEN
